# SDR TRAX200701774

- Difficulty date: November 24, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 14,350 hours, 11,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FWD ANCHOR FITTING CRACKED.  FLT 4673 DEL 206 MINS.
